Picture of an eye scanning technical data.

Open Access research that improves the lives of children and families...

Strathprints makes available scholarly Open Access content by scholars in the School of Social Work & Social Policy, based within the Faculty of Humanities & Social Sciences (HaSS) .

Research at Social Work & Social Policy seeks to understand the social experiences of children, young people and families, in order to support evidence-informed policy. Issues of public health, health inequalities and health history within the context of social work are also important research themes. Research centres, such as CELCIS (Centre for Excellence for Children's Care & Protection) and the CYCJ (Centre for Youth & Criminal Justice) operate in furtherance of these research areas, supporting evidence-based solutions to improve child wellbeing and improvements in youth justice, and the lives of families and communities.

Explore the Open Access research of Social Work & Social Policy. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 6.

Article

Chen, Herman Z.Q. and Kitaev, Sergey and M├╝tze, Torsten and Sun, Brian Y. (2017) On universal partial words. Discrete Mathematics and Theoretical Computer Science, 19 (1). 16. ISSN 1365-8050 (In Press)

Bevan, David (2017) The permutation class Av(4213,2143). Discrete Mathematics and Theoretical Computer Science, 18 (2). #10. ISSN 1365-8050

Bevan, David and Levin, Derek and Nugent, Peter and Pantone, Jay and Pudwell, Lara and Riehl, Manda and Tlachac, ML (2016) Pattern avoidance in forests of binary shrubs. Discrete Mathematics and Theoretical Computer Science, 18 (2). ISSN 1365-8050

Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2010) Crucial abelian k-power-free words. Discrete Mathematics and Theoretical Computer Science, 12 (5). pp. 83-96.

Kitaev, Sergey and Mansour, Toufik and Remmel, Jeffrey (2008) Counting descents, rises, and levels, with prescribed first element, in words. Discrete Mathematics and Theoretical Computer Science, 10 (3). ISSN 1365-8050

Dukes, W.M.B. (2002) On a unimodality conjecture in matroid theory. Discrete Mathematics and Theoretical Computer Science, 5 (1). pp. 181-190. ISSN 1365-8050

This list was generated on Mon Nov 18 19:59:39 2019 GMT.